Hi ladies I have a question... let me start at the beginning. I had some spotting this morning, nothing major, nothing I was concerned about, just a tiny bit and brown-ish/red. Then I get to work and go to the ladies and nothing... then the 2nd time I go to the ladies I have some red spotting... like in my pantyliner red spotting (1/2 the liner had red)... even when I wiped there was red. So, I called the doc because I'm freaking out a little. They said that it could be from the Crinone or more specifically the applicator irritating the cervix or whatnot. They just want me to monitor the spotting and call if it turns into AF.
I've used Crinone now for the past couple cycles (I can't remember if I used it for my first 2) but I've never had this happen. Has this ever happened to any of you?
I've gone to the ladies since this episode and haven't had any more spotting so I'm not sure what to think. I'm just so frustrated because I have a feeling AF is on her way (again...).
I've never used Crinone so I can't help you. I hope the spotting stays away. When is your beta? Have you POASed?
IVF #1-cancelled d/t embryos arresting before transfer (3/09)
IVF #2-BFP 9wks-7/30/09 (6/09)
IVF #3-BFN (5/10)
My beta is Monday... I did POAS today and BFN I was trying not to POAS this cycle, but that didn't happen, LOL. I'm an addict.
Hopefully the spotting stays away. UGH! How nerve-wracking.
No good advice for you. I never used crinone. Just hugs and prayers. Hang in there.
I saw the title of the post and got curious because I'm on Crinone as well. I hope you don't mind.
This might be TMI but Crinone builds up inside and irritates your cervix. I have to clean it out with my fingers every other day to make sure there's no build up. If I go more than 3 days without cleaning it out I start having pinkish/brownish discharge. HTH and sorry if it was way TMI!
I used Crinone after my ET also. A few times I had really bad, almost chunky (sorry tmi), salmon colored discharge. I never saw red or brown. But, everyone is different. I also red that the buildup can irritate the cervix. Plus, if you're seeing brownish that's and indication of old stuff, not new.
I am sorry you tested and saw a bfn, but it's still early in the game if your beta isn't until Monday. Try not to be discouraged. Stay hopeful. Thoughts and prayers coming your way xo
Sorry have never used Crinone either but am hoping for you that it's only passive spotting. Hope AF stays away - i also gave in to POAS earlier this week although my BETA is Friday - also got a BFN and my Dr later told me it means nothing and too early so please don't worry. We're in this together and am praying we shall have a BFP to celebrate together!!
Lots of sticky baby vibes your way
I used Crinone and also had the discharge that pp's mentioned. Mine was brownish red. And once, early on in my pregnancy, I had a bleeding episode. I went to the doctor and he said it was nothing and commented that my cervix is "very vascular" right now and just about anything can irritate it - DTD, crinone applicator, crinone buildup, etc. Can't wait to hear about your beta on Monday!! Good luck!